MathSciNet Relay Station
MathSciNet bibliographic data
MR1903295 34G20 (35K90 45K05)
El-Borai, Mahmoud M. Some probability densities and fundamental solutions of fractional evolution equations. Chaos Solitons Fractals 14 (2002), no. 3, 433–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement